Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 8, Issue 8 (Jan 1996)

Issues

A Narasimhan-Seshadri-Donaldson Correspondence over Non-orientable Surfaces

Shuguang Wang
Published Online: 2009-12-11 | DOI: https://doi.org/10.1515/form.1996.8.461

About the article

Published Online: 2009-12-11

Published in Print:


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1996.8.461.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Christian Okonek and Andrei Teleman
Central European Journal of Mathematics, 2012, Volume 10, Number 4, Page 1314
[2]
Shuguang Wang
Journal of the Australian Mathematical Society, 2006, Volume 80, Number 02, Page 273

Comments (0)

Please log in or register to comment.
Log in